The Annals of Mathematical Statistics

Inequalities of Chebyshev Type Involving Conditional Expectations

C. L. Mallows and Donald Richter

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 1922-1932.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697276

Digital Object Identifier
doi:10.1214/aoms/1177697276

Mathematical Reviews number (MathSciNet)
MR253402

Zentralblatt MATH identifier
0187.14903

JSTOR
links.jstor.org

Citation

Mallows, C. L.; Richter, Donald. Inequalities of Chebyshev Type Involving Conditional Expectations. Ann. Math. Statist. 40 (1969), no. 6, 1922--1932. doi:10.1214/aoms/1177697276. https://projecteuclid.org/euclid.aoms/1177697276


Export citation